BibTeX record: journals/tc/JanO93

download as .bib file

@article{DBLP:journals/tc/JanO93,
  author    = {Ching Yuh Jan and
               A. Yavuz Oru{\c{c}}},
  title     = {Fast Self-Routing Permutation Switching on an Asymptotically Minimum
               Cost Network},
  journal   = {{IEEE} Trans. Computers},
  year      = {1993},
  volume    = {42},
  number    = {12},
  pages     = {1469--1479},
  url       = {http://doi.ieeecomputersociety.org/10.1109/12.260636},
  doi       = {10.1109/12.260636},
  timestamp = {Sat, 25 Oct 2014 17:21:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/JanO93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}